# SDR HEEA0010096

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1546K
- Make and model: Skrsky S76A
- Aircraft serial: 760082
- System (JASC): 7120 · Engine Mount Section
- Part: Tripod Mount
- Part number: 7620903006109
- Condition: Defective
- Location: Eng Rt Aft
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

VIBRATION IN ENGINE MOUNT BOLT HOLE LOCATION AND IN WIDTH OF OUTBOARD FLANGE.  BOLT HOLE LOCATION IS 1/16" HIGHER THAN EXISTING MOUNT.  OUTBOARD FLANGE IS 1/8" SHORTER THAN EXISTING MOUNT.  UNABLE TO OBTAIN PROPER EDGE DISTANCE.
